# SDR ASAA2021070195202

- Difficulty date: June 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 40,078 hours, 11,867 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAIL DISPLAYED ON HF 1 CAPT & FO RADIO HEAD. GROUNDED - YES. REBOOTED #1 HF - OPS OK.
